# SDR S03279072

- Difficulty date: September 10, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Make and model: Boeing 747-200
- Aircraft serial: 24308
- Aircraft time: 40,653 hours, 8,140 cycles
- Engine: Pwa JT9D7R4G2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Part number: 1A6902
- Condition: Leaking
- Location: Nr 2 Eng Gb
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE OIL LOSS IN FLIGHT, CREW FOLLOW THE ABNORMAL PROCEDURE TO MAKE A IFSD BEFORE LANDING.  GROUND CHECK FOUND OIL EXTERNAL LEAKING FROM MGB MCD AND THE PROBE WAS NOT INSTALLED PROPERLY.  MAIN GEARBOX MCD PACKING REPLACED. RE-SERVICE OIL SYSTEM TO NORMAL LEVEL. ENGINE IDLE RUN TEST NORMAL.  REFER TO EAR FOR FURTHER INFORMATION AND PREVENTIVE ACTION.
